# SDR CALA9601870

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH INBOARD AND OUTBOARD FORWARD UPPER ATTACH DOUBLERS OF NR 3 PYLON AFT FAIRING 489AL CRACKED THROUGH.  THE CRACKED DOUBLERS WERE REMOVED IAW SRM 51-30-01.  NEW DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM'S 51-21-01, 51-31-01, AND 53-00-01.
